# SDR ASAA2023101045574

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 3,803 hours, 1,086 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5152771
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG LH IGNITION INOP. GROUNDED - YES. (RESOLVED ON W/O: 1973335 TASKCARD: N/R-00001 ) REF AMM 74-21-01 INSTALLED 3 MIG-51A, REMOVED AND REPLACED #2 ENG LEFT IGNITION LEAD, OPS TEST GOOD.3 MIG-51A REMOVED, THIS CLEARS MEL 74-00-01A C/N 10052953 REMOVED. SEAMC JOE NOTIFIED.
